# SDR SWAA2023102501884

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT; COMMON TO AFT BULKHEAD SUPPORT IS CRACKED IN RADIUS AT BS 947; RBL 22; WL 184<[01] SRM 53-00-53-1A-2 IS APPLICABLE; AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PART WILL BY REPLACEMENT; REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT INTERCOSTAL AT BS 927 AND BS 947; RBL 22; WL 18; IAW SRM 51-40-02-0G-0 AND DWG 147A7500; ID:0037; REV: -;LOCATED AND DRILLED NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT INTERCOSTAL AT BS 927 AND BS 947; RBL 22; WL 18; IAW SRM 51-40-05-0G-0 AND DWG 147A7500; ID:0037; REV:-;REQUEST OK TO INSTALL;INSTALLED NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT INTERCOSTAL BETWEEN BS 927 AND BS 947; RBL 22; WL 184; IAW SRM 51-40-02-0G-0 AND DWG 147A7500; ID:0037; REV: -.
